SciELO - Scientific Electronic Library Online

 
vol.43 número1Hemitórax opacoLa formación del psiquiatra militar en el contexto de la guerra contemporánea índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • No hay articulos similaresSimilares en SciELO

Compartir


Revista Cubana de Medicina Militar

versión impresa ISSN 0138-6557

Resumen

CAMPOS GONZALEZ, Maydelin et al. Tricyclic antidepressants and anaesthesia. Rev Cub Med Mil [online]. 2014, vol.43, n.1, pp.129-133. ISSN 0138-6557.

A case is presented of a female 67-year-old patient with a history of hypertension and severe recurrent depressive disorder who had undergone total hysterectomy with double adnexectomy. A description is provided of the usual treatment for the underlying disease, the anaesthetic procedure, intraoperative monitoring, emerging complications and drug interactions. It is concluded that tricyclic antidepressants cause harmful effects when they interact with anaesthetic drugs. Hence the importance of performing a risk-benefit analysis before using them with those patients.

Palabras clave : hypertension; severe recurrent depressive disorder; hysterectomy; geriatric.

        · resumen en Español     · texto en Español     · Español ( pdf )